MathSciNet Relay Station
MathSciNet bibliographic data
MR2369294 15A06 (15A57 65F05)
Chandrasekaran, S.; Gu, M.; Sun, X.; Xia, J.; Zhu, J. A superfast algorithm for Toeplitz systems of linear equations. SIAM J. Matrix Anal. Appl. 29 (2007), no. 4, 1247–1266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement